# SDR R61A2014006100742

- Difficulty date: May 28, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 6,153 hours, 5,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RT INBD SEAT TRACK AT STATION X 1.000 HAS CORROSION.   MX R & R SEAT TRACK IAW SRM 51-42-05, 51-40-15, 51-40-07.
